Atormac
brintellex
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 511  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3939    
    Printed106    
    Emailed3    
    PDF Downloaded92    
    Comments [Add]    
    Cited by others 4    

Recommend this journal

 

 CASE REPORT
Year : 2013  |  Volume : 61  |  Issue : 4  |  Page : 419--420

Compartment syndrome as a spectrum of purple glove syndrome following intravenous phenytoin administration in a young male: A case report and review of literature


1 Department of Internal Medicine, Postgraduate Institute of Medical Education and Research (PGIMER), Chandigarh, India
2 Department of Internal Medicine, University College of Medical Sciences; Department of Medicine, Delhi University, Delhi, India

Correspondence Address:
Puneet Chhabra
House number 1088, Sec. 21 B, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.117611

Rights and Permissions

Compartment syndrome is a rare complication of spectrum of purple glove syndrome, seen as a side effect of intravenous phenytoin. This involves rapid discolouration of the involved limb along with edema and sometimes blistering of the skin also. Treatment is usually conservative and rarely requires surgery. We present a case of compartment syndrome following intravenous phenytoin administration and review of literature related to the case.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow